# SDR FDEA202212233000

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 146N610417
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR , FWD SCUFF PLATE IS CRACKED AT FASTENER HOLE ACCOMPLISHED CRACK REPAIR IAW FEDEX REPAIR DWG SR57-53-003 REV B, DRILLED AND   COUNTERSUNK PER SRM 51-40-05
